Metrics

From
Certain Properties of Generalized Fibonacci Sequence by Yashwant K. Panwar and Mamta Singh Turkish Journal of Analysis and Number Theory. 2014, 2(1), 6-8 doi:10.12691/tjant-2-1-2
Views
16609
Html 15693
Abstract 916
08 February 2014 (publication date) through 27 January 2021 *
19.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6416
PDF3247
Epub1171
XML1469
PPT0
Figures258
Tables271
Export: 2732
RIS895
BibTex925
Endnote912
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com